...

Locandina

by user

on
Category:

hospital

39

views

Report

Comments

Description

Transcript

Locandina
OSPEDALE PEDIATRICO BAMBINO GESU’ ‐ PROVIDER 784 Educazione al paziente e la famiglia Data Inizio: 16/05/2016 Data Fine: 17/05/2016 The training event, is aimed at nurses , clinical specialists nurses and other health professionals, who take daily care of infants, children and their families. The objectives of the event are: ‐ Exposing and share educational Theory and strategies and experiences to promote the participation of patients and / or parents ‐ Explain the educational pathways, from listening to the evaluation and identify the different methodologies ‐ Develop educational programs on specific skills ‐ Propose to some patients and / or parents' educational paths predisposed The course will be attended by Lori Marshall, Manager of Patient and Family Education Resources at Children's Hospital Los Angeles and Nursing professor at several US universities. SCIENTIFIC PROGRAM 16/5/2016 h. 8.30 AM – 16.00 PM (7.00 h ) 8.30 am I section‐ education (training?), Theories, strategies and methods Introduction Patient‐Family empowerment in OPBG 9‐10 am Patient‐Family Education: A Health System Approach 10 – 11 am Understanding the Marshall Personalized PatientFamily Education Model 11 ‐11.30 Break 11.30 – Nurses as Educators Within Health Systems Educazione ai 12.30 am genitori ed Educazione ai pazienti: setting, obiettivi, contenuti, metodi e valutazione 12.30 – What Are the Impacts and Benefits of Interactive Patient 13.00 Education? 13.00‐
Contribute of patient, family or Associations in Education 13.30 program h. 13.30 ‐
lunch 14 II section ‐Who can help monitoring and training? development of educational programs for patients and / or parents 14.00 ‐
14.30 Telemedicin for monitoring and or for training 30 min 1 h 1 h Emanuela Tiozzo Lory Marshall Lory Marshall 1 h Immacolata Dall’Oglio 1 h Lory Marshall 30 min Lucia Celesti Sessione pratica a piccoli gruppi, con partecipazione diretta da parte dei partecipanti 30 min Alberto Tozzi/ Angelo D'ambrosio 14.30 – Simulation Overview for training 15.00 15 – 15.30 development of educational programs for patients and / or parents: make videotutorials 15.30 – Discussion and conclusion I and II session 16.00 30 min 30 min 30 min Orsola Gawronski Lory Marshall Tiozzo/ Marshall II Day 17/05/2016 h. 9.00 ‐13,00 (3.30 h ) 9.00 am – 10.00 10.00 – 10.30 10.30 ‐
11.00 11.00 ‐
12.00 12.00 – 12.30 12.30 am 12.45 III section‐ dalla teoria alla pratica: simulazione dei percorsi educativi elaborati Practical session in small groups, with direct participation 1 h from the participants Develop an educational program for parents, each group decide their own topic Time for groups presentation 1 h small groups goals, organization, management Lory Marshall – Emanuela Tiozzo – Immacolata Dall’Oglio – Orsola Gawronski Break Practical session in small groups, with direct participation from the participants Develop an educational videotutoria for parents, each group decide their own topic Time for groups presentation Discussion and conclusion Test evaluation 1 h 30 min small groups goals, organization, management Lory Marshall – Emanuela Tiozzo – Immacolata Dall’Oglio – Orsola Gawronski E. Tiozzo 
Fly UP